# SDR HEEA966597

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Valve
- Part number: 214073929105
- Condition: Leaking
- Location: Fitting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT VALVE LEAKING OUT OF OUTPORT FITTING AFTER MANUAL INFLATION. S/N 1 &S/N 9
